# SDR SWIA2018051744638

- Difficulty date: May 6, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 41,715 hours, 35,326 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH,  RECEIVED A RT MAIN EJECTOR AND RT SCAVENGE EJECTOR CAUTION MESSAGES AND RIGHT AFTER TOUCH DOWN THE RT ENGINE FLAMED OUT.  ENGINE SHUT DOWN AFTER THRUST REVERSER ACTIVATION.  REMOVED AND REPLACED THE RT ENGINE ASSY IAW AMM. OPS CHECKED GOOD
